# SDR ASOA2016010414307

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SILL PLATE AT FS 589.00 & LBL40.  COMPLIED WITH ECTC REO 601R-53-61-433 AND REO 601R-53-61-433, REV B DATED 10/09/2009 AS WRITTEN.
